MathSciNet Relay Station
MathSciNet bibliographic data
MR1874553 57M25 (57M50)
Leininger, Christopher J. Compressing totally geodesic surfaces. Topology Appl. 118 (2002), no. 3, 309–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement